# SDR IPXA09656563

- Difficulty date: July 5, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T310096
- Part serial: 000018
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT O/B FLAP T/E WEDGE DAMAGED.  REPAIR PER EO B767-5750-32516-B.
